# SDR SWAA2022011460232

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 27,595 hours, 12,514 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Missing
- Location: L/H Overwing Doo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER DOOR FOR PULL STRAP IS MISSING.   INSTALLED L/H AFT MISSING COVER AS PER AMM 52-22-51.
